# SDR UPS01437324

- Difficulty date: November 1, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: #4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #4 PYLON NAC STA 221 FRAME SEVERAL LOOSE AND SHEARED FASTENERS ON LHS 1/2" CRACK EMINATING FROM FASTENER HOLE.     THE PYLON STA 221 FRAME WAS REPAIRED AS PER HX RS-53-34698 / UPS-HKG -01-00114H CONTINUE INSP REQUIRE PER SB 747-54A2202 AT 18 MONTH OR 1200 CYCLES WHATEVER EAILER REF UPS REPAIR/ALTERATION AUTHORIZATION, ENGINEERING FILE NO.747-54-20007 THE PNEU. DUCTING & THE ANTI-ICING VALVE REINSTALLED AIR LEAK CHK & OPN CHK C/OUT MM 36-11-01,30-21-03.
